Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness in the Cauchy problems for higher order elliptic differential operators


Author: Wensheng Wang
Journal: Proc. Amer. Math. Soc. 126 (1998), 2623-2630
MSC (1991): Primary 35Jxx
DOI: https://doi.org/10.1090/S0002-9939-98-04707-8
MathSciNet review: 1476397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we study the uniqueness in Cauchy problems for a class of higher order elliptic differential operators with Lipschitz coefficients. In particular, we prove the uniqueness under assuming the potentials being $L^{r_{j}}_{ \text{loc}}$ with certain correct numbers $r_{j}$'s.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35Jxx

Retrieve articles in all journals with MSC (1991): 35Jxx


Additional Information

Wensheng Wang
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: wangwens@zeus.fiu.edu, wangw@solix.fiu.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04707-8
Received by editor(s): May 27, 1993
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society